# SDR UALA2013060603939

- Difficulty date: June 6, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 82,246 hours, 23,836 cycles
- Engine: Pwa PW2040
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 197
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER SEAT INOPERATIVE DUE TO AUDIO CONTROL PANEL INOPERATIVE.  REPLACED FIRST OBSERVER AUDIO CONTROL PANEL.
